Alert archive / Mississippi / Flash Flood Warnings in 2017
Flash Flood Warning 24, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at May 29, 2017, 2:31 AM CDT for Coahoma County, Quitman County, Tunica County, Mississippi; Phillips County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2017, 2:31 AM CDT (07:31 UTC)
- Expired
- May 29, 2017, 5:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Phillips County, AR, Coahoma County, MS, Quitman County, MS, Tunica County, MS
The radar
The Memphis radar (KNQA), 138 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 7.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1293 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted.
438
WGUS54 KMEG 290731
FFWMEG
ARC107-MSC027-119-143-291030-
/O.NEW.KMEG.FF.W.0024.170529T0731Z-170529T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
231 AM CDT MON MAY 29 2017
The National Weather Service in Memphis has issued a
* Flash Flood Warning for...
Central Phillips County in eastern Arkansas...
Northeastern Coahoma County in northwestern Mississippi...
Southern Tunica County in northwestern Mississippi...
Northern Quitman County in northwestern Mississippi...
* Until 530 AM CDT
* At 230 AM CDT...Doppler Radar estimates 2 to 3 inches of rain has
occurred over the past hour. Showers and thunderstorms will
produce an additional 1 to 2 inches of rain over the next 3 hours.
* Some locations that will experience flooding include...
Elaine, St Francis National Park, Helena, West Helena, Friars
Point, Crenshaw, Sledge, Dubbs, Dundee, Little Texas, Watkins
Corner, Lake View, Coahoma, Lula, Gerlach Mill, Wabash, Moon,
Modoc, Preston Place and Quarles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3430 9107 3429 9106 3434 9106 3434 9100
3447 9100 3448 9103 3466 9024 3460 9024
3455 9020 3441 9020 3423 9107 3425 9108
3426 9106 3428 9108
$$1 follow-up statement
088
WGUS74 KMEG 291035
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
535 AM CDT MON MAY 29 2017
ARC107-MSC027-119-143-291043-
/O.EXP.KMEG.FF.W.0024.000000T0000Z-170529T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Phillips AR-Coahoma MS-Tunica MS-Quitman MS-
535 AM CDT MON MAY 29 2017
...THE FLASH FLOOD WARNING FOR CENTRAL PHILLIPS...NORTHEASTERN
COAHOMA...SOUTHERN TUNICA AND NORTHERN QUITMAN COUNTIES HAS
EXPIRED...
Heavy rainfall has diminished across the warning area and flooding
is no longer expected to pose a threat. Thus, the flash flood
warning has been allowed to expire.
LAT...LON 3430 9107 3429 9106 3434 9106 3434 9100
3447 9100 3448 9103 3466 9024 3460 9024
3455 9020 3441 9020 3423 9107 3425 9108
3426 9106 3428 9108
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 28, 11:40 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 28, 11:40 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1140 PM CDT Sun May 28 2017 .DISCUSSION... Updated for aviation discussion && .PREV DISCUSSION... /issued 927 PM CDT Sun May 28 2017/ UPDATE... A cold front continues to push southeastward across the Mid-South this evening. Showers had started to develop along the front late this afternoon, but quickly diminished after sunset from the loss of daytime heating. Models continue to show some redevelopment along the front during the overnight hours across North Mississippi. Thus for now, will update to lower POPS across the northwest half of the CWA. Update will be out shortly. KRM DISCUSSION... /issued 328 PM CDT Sun May 28 2017/ Skies are partly cloudy across the forecast area this afternoon with temperatures ranging from the lower 70s to lower 80s. Currently, there is no rain that is falling in the forecast area. A cold front was located from southern Indiana through northeast Arkansas and into west Texas. This front is expected to continue to move southeast tonight and make its way through the forecast area. Some showers and isolated thunderstorms are expected to develop ahead of the front with the best chance of rain over portions of north Mississippi. Temperatures will remain pretty close to normal readings with lows Monday morning in the 60s. On Monday, the cold front will stall out across central Mississippi so any thunderstorms that form should be over north Mississippi. Temperatures will remain seasonably warm with highs in the low to mid 80s. The front will not move much on Monday night so there will still be a chance of thunderstorms over portions of north Mississippi. On Tuesday, the front will start to lift slowly north toward the forecast area with more thunderstorms expected for both Tuesday and Tuesday night. The front will then move back south on Wednesday with more thunderstorms possible. High pressure will briefly build into the region on Wednesday night bringing a brief period of dry weather. The remainder of the forecast period will remain unsettled as several disturbance move through the region bringing more rounds of thunderstorms for Thursday through next Sunday. Temperatures will remain close to normal levels for much of the forecast period. ARS && .AVIATION... A very weak cold front will stall over the area tonight. Expect VFR conds at KJBR and KMEM through the period. Light fog will likely develop at KMKL due to recent rains and light winds and partly cloudy skies. Too much cloud cover for dense fog. A disturbance will pass through North Mississippi tonight triggering a round of showers and possibly some tsras from about 06z-12z. Isolated showers will continue through the day at KTUP. Winds will be light through the period. SJM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, May 28, 11:09 AM CDT, 15 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 1109 AM CDT Sun May 28 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291815- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 1109 AM CDT Sun May 28 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...This Afternoon and Tonight A strong thunderstorm is possible this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Local storm report, May 28, 9:01 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
901 PM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG CLAYTON 36.47N 89.25W
05/27/2017 OBION TN PUBLIC
TREES AND POWER LINES DOWN IN OBION COUNTY ESPECIALLY
ALONG HIGHWAY 22 FROM UNION CITY TO SAMBURG. TREES DOWN
IN CLAYTON AND WOODLAND MILLS.
0700 PM TSTM WND DMG MASON HALL 36.24N 89.11W
05/27/2017 OBION TN PUBLIC
TREES AND POWER LINES DOWN.
0705 PM TSTM WND DMG DRESDEN 36.28N 88.69W
05/27/2017 WEAKLEY TN EMERGENCY MNGR
TREES DOWN COUNTY WIDE. 15-20 ROADS TEMPORARILY BLOCKED.
0720 PM TSTM WND DMG PARIS 36.30N 88.31W
05/27/2017 HENRY TN EMERGENCY MNGR
SEVERAL TREES DOWN ON ROADWAYS ACROSS HENRY COUNTY,
INCLUDING ANTIOCH, ROWE SCHOOL RD, AND OLD PARIS MURRAY
RD. TIME ESTIMATED BASED ON RADAR.
0725 PM TSTM WND DMG 2 ESE SPRINGVILLE 36.24N 88.12W
05/27/2017 HENRY TN TRAINED SPOTTER
TREE FELL ON VEHICLE ON HIGHWAY 69A BETWEEN SPRINGVILLE
AND BIG SANDY.
0743 PM TSTM WND DMG BRUCETON 36.03N 88.25W
05/27/2017 CARROLL TN TRAINED SPOTTER
SEVERAL LARGE LIMBS DOWN AS WELL AS A LARGE TREE DOWN.
WINDS ESTIMATED TO BE 60 MPH+.
0820 PM TSTM WND DMG PARSONS 35.65N 88.12W
05/27/2017 DECATUR TN 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS THE COUNTY. SEVERAL
ROADS BLOCKED.
0915 PM TSTM WND GST CORNING 36.41N 90.59W
05/27/2017 M67.00 MPH CLAY AR AWOS
67 MPH GUST RECORDED BY AWOS.
0918 PM HAIL HUMBOLDT 35.82N 88.91W
05/27/2017 M1.00 INCH GIBSON TN AMATEUR RADIO
0928 PM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
05/27/2017 LAWRENCE AR EMERGENCY MNGR
TREE FELL ON HOUSE ON GUM STREET IN WALNUT RIDGE.
0930 PM HAIL MEDINA 35.80N 88.77W
05/27/2017 E0.75 INCH GIBSON TN PUBLIC
PENNY SIZE HAIL IN MEDINA. TRAMPOLINES LIFTED OFF THE
GROUND.
0932 PM HAIL SEDGWICK 35.98N 90.86W
05/27/2017 E0.88 INCH LAWRENCE AR EMERGENCY MNGR
NICKEL SIZE HAIL AT HIGHWAY 63 IN SEDGWICK.
0935 PM TSTM WND DMG 3 SSW WALCOTT 35.99N 90.69W
05/27/2017 GREENE AR EMERGENCY MNGR
TREES BLOCKING THE ROAD AT HIGHWAYS 141 AND 358.
0945 PM HAIL MARMADUKE 36.19N 90.39W
05/27/2017 E1.00 INCH GREENE AR TRAINED SPOTTER
0945 PM TSTM WND DMG 1 S JONESBORO 35.81N 90.69W
05/27/2017 CRAIGHEAD AR EMERGENCY MNGR
LARGE METAL SHOP ROOF BLOWN OFF ALONG HIGHWAY 1 JUST
SOUTH OF JONESBORO.
0945 PM TSTM WND DMG W JONESBORO 35.82N 90.69W
05/27/2017 CRAIGHEAD AR EMERGENCY MNGR
TREES AND POWER LINES DOWN IN WEST JONEBORO.
1000 PM HAIL 1 N KENNETT 36.25N 90.05W
05/27/2017 M1.00 INCH DUNKLIN MO LAW ENFORCEMENT
1000 PM TSTM WND DMG CARAWAY 35.76N 90.33W
05/27/2017 CRAIGHEAD AR BROADCAST MEDIA
TREES DOWN IN CARAWAY.
1005 PM LIGHTNING 7 N JONESBORO 35.92N 90.69W
05/27/2017 CRAIGHEAD AR LAW ENFORCEMENT
LIGHTNING STRIKE CAUSES A HOUSE FIRE ON COUNTY ROAD 7593
NORTH OF JONESBORO.
1015 PM TSTM WND DMG LEPANTO 35.61N 90.33W
05/27/2017 POINSETT AR PUBLIC
TREES DOWN ON ROADS AND HOUSES IN LEPANTO.
1016 PM TSTM WND GST COOTER 36.05N 89.81W
05/27/2017 M76.00 MPH PEMISCOT MO TRAINED SPOTTER
NUMEROUS TREES DOWN.
1030 PM TSTM WND DMG WHITTON 35.51N 90.27W
05/27/2017 MISSISSIPPI AR BROADCAST MEDIA
LARGE TREE FELL ON HOUSE IN WHITTON.
1040 PM TSTM WND DMG CRAWFORDSVILLE 35.23N 90.33W
05/27/2017 CRITTENDEN AR LAW ENFORCEMENT
*** 1 INJ *** A LARGE TREE FELL ON TWO MOBILE HOMES IN
CRAWFORDSVILLE. ONE MINOR INJURY OCCURRED. A FARM
BUILDING WAS PUSHED OFF ITS SLAB ON HIGHWAY 50.
1042 PM TSTM WND DMG MARION 35.21N 90.20W
05/27/2017 CRITTENDEN AR LAW ENFORCEMENT
TREE FELL ON HOUSE IN MARION. TREES AND POWERLINES DOWN
COUNTYWIDE.
1044 PM TSTM WND DMG DENMARK 35.53N 89.00W
05/27/2017 MADISON TN TRAINED SPOTTER
SEVERAL TREES DOWN AND UPROOTED.
1047 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
05/27/2017 SHELBY TN FIRE DEPT/RESCUE
*** 1 INJ *** TREE DOWN ON TRAILER WHERE ONE PERSON WAS
TRAPPED FOR SHORT PERIOD AND SUFFERED MINOR INJURIES.
TIME ESTIMATED BASED ON RADAR.
1050 PM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
05/27/2017 CRITTENDEN AR PUBLIC
DAMAGE TO CASINO IN WEST MEMPHIS.
1050 PM TSTM WND DMG DOWNTOWN MEMPHIS 35.13N 90.05W
05/27/2017 SHELBY TN PUBLIC
TRACTOR TRAILER OVERTURNED ON THE HERNANDO DESOTO I-40
BRIDGE.
1052 PM HAIL 3 E JACKSON 35.63N 88.78W
05/27/2017 E0.88 INCH MADISON TN EMERGENCY MNGR
NICKEL SIZE HAIL AT BEECH BLUFF ROAD AND MOUNDVIEW DRIVE.
1056 PM TSTM WND DMG BARGERTON 35.73N 88.50W
05/27/2017 HENDERSON TN EMERGENCY MNGR
TREES AND POWER LINES DOWN ACROSS CENTRAL AND NORTHERN
SECTIONS OF HENDERSON COUNTY.
1100 PM TSTM WND DMG 8 E DOWNTOWN MEMPHIS 35.13N 89.91W
05/27/2017 SHELBY TN TRAINED SPOTTER
TREES AND POWERLINES DOWN COUNTYWIDE.
1100 PM TSTM WND DMG 4 E DOWNTOWN MEMPHIS 35.13N 89.98W
05/27/2017 SHELBY TN NWS EMPLOYEE
LARGE TREE DOWN AT EAST PARKWAY NEAR SAM COOPER BLVD.
1105 PM TSTM WND DMG 2 N DOWNTOWN MEMPHIS 35.16N 90.06W
05/27/2017 SHELBY TN BROADCAST MEDIA
PARTIAL BUILDING COLLAPSE AND GAS LEAK AT THE 100 BLOCK
OF HARBOR TOWN CIRCLE ON MUD ISLAND JUST NORTH OF
DOWNTOWN MEMPHIS.
1107 PM TSTM WND DMG 1 ESE MIDTOWN MEMPHIS 35.13N 89.97W
05/27/2017 SHELBY TN EMERGENCY MNGR
LARGE SATELLITE DISH BLOWN OFF OF THE ROOF OF THE MEMPHIS
OFFICE OF EMERGENCY MANAGEMENT.
1110 PM TSTM WND GST DOWNTOWN MEMPHIS 35.13N 90.05W
05/27/2017 M69.00 MPH SHELBY TN BROADCAST MEDIA
69 MPH GUST REPORTED IN DOWNTOWN MEMPHIS.
1112 PM TSTM WND GST WHITEHAVEN 35.02N 90.03W
05/27/2017 M61.00 MPH SHELBY TN ASOS
61 MPH GUST AT MEMPHIS INTERNATIONAL.
1115 PM TSTM WND DMG SOUTHAVEN 34.97N 90.00W
05/27/2017 DESOTO MS PUBLIC
POWERLINES DOWN IN SOUTHAVEN.
1200 AM TSTM WND DMG POTTS CAMP 34.65N 89.31W
05/28/2017 MARSHALL MS BROADCAST MEDIA
TREE DOWN ON CHURCH IN POTTS CAMP.
1200 AM TSTM WND DMG POTTS CAMP 34.65N 89.31W
05/28/2017 MARSHALL MS BROADCAST MEDIA
POWER LINES DOWN IN POTTS CAMP.
1205 AM TSTM WND DMG MICHIE 35.06N 88.43W
05/28/2017 MCNAIRY TN FIRE DEPT/RESCUE
TREE DOWN ON HOUSE ON HIGHWAY 22 IN MICHIE.
1205 AM TSTM WND DMG PINE GROVE 34.71N 89.18W
05/28/2017 BENTON MS BROADCAST MEDIA
DOWNED TREES ON HIGHWAY 2 IN PINE GROVE.
1215 AM TSTM WND DMG RIPLEY 34.73N 88.94W
05/28/2017 TIPPAH MS AWOS
TREES DOWN IN RIPLEY.
1220 AM TSTM WND DMG MYRTLE 34.56N 89.12W
05/28/2017 UNION MS BROADCAST MEDIA
HOME DAMAGED IN WESTERN UNION COUNTY WITH DEBRIS ROAD.
1225 AM TSTM WND DMG 6 W BOONEVILLE 34.66N 88.67W
05/28/2017 PRENTISS MS BROADCAST MEDIA
TREES DOWN IN THE DRY CREEK COMMUNITY.
1225 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS BROADCAST MEDIA
SEVERAL HOMES DAMAGED ALONG COUNTY ROADS 73 AND 75 NORTH
OF NEW ALBANY. SOME HOMES SUFFERED HEAVY DAMAGE ALONG
COUNTY ROAD 107 SOUTH OF NEW ALBANY. MORE DAMAGE OCCURRED
ON HIGHWAY 15 NEAR INGOMAR.
1225 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS BROADCAST MEDIA
HOLE IN THE ROOF OF THE HEALTH AND REHAB CENTER.
1225 AM TSTM WND DMG 10 ESE BOONEVILLE 34.61N 88.41W
05/28/2017 PRENTISS MS BROADCAST MEDIA
TREES DOWN ON HIGHWAY 4 IN PINEY GROVE AREA.
1228 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS BROADCAST MEDIA
A HOUSE SUFFERED ROOF AND COLUMN DAMAGE IN NEW ALBANY.
1230 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS TRAINED SPOTTER
POWER LINES DOWN ALONG HIGHWAY 178 ALONG WITH A ROOF
BLOWN OFF A TRAILER ALONG HIGHWAY 178 NEAR TWIN CREEK.
POOL FENCE BLOWN DOWN IN NEW ALBANY.
1235 AM TSTM WND DMG BALDWYN 34.50N 88.63W
05/28/2017 LEE MS BROADCAST MEDIA
TREES DOWN IN BALDWYN.
1240 AM TSTM WND DMG ECRU 34.36N 89.03W
05/28/2017 PONTOTOC MS BROADCAST MEDIA
TREES AND POWERLINES DOWN ACROSS THE COMMUNITY
1245 AM TSTM WND DMG 6 W SHERMAN 34.36N 88.94W
05/28/2017 PONTOTOC MS BROADCAST MEDIA
DAMAGE TO HOMES IN THE CENTER HILL COMMUNITY. TREES DOWN.
1250 AM TSTM WND DMG 7 NW PONTOTOC 34.32N 89.09W
05/28/2017 PONTOTOC MS BROADCAST MEDIA
TREES AND POWER LINES DOWN WEST AND NORTH OF PONTOTOC.
1250 AM TSTM WND DMG GOLDEN 34.49N 88.19W
05/28/2017 TISHOMINGO MS BROADCAST MEDIA
A FEW TREES DOWN IN GOLDEN.
1255 AM TSTM WND DMG 4 S KIRKVILLE 34.39N 88.49W
05/28/2017 ITAWAMBA MS BROADCAST MEDIA
POWER LINES DOWN IN THE RATCLIFF COMMUNITY.
0100 AM TSTM WND DMG MANTACHIE 34.32N 88.49W
05/28/2017 ITAWAMBA MS BROADCAST MEDIA
TREES AND POWER LINES DOWN IN MANTACHIE.
0100 AM TSTM WND DMG FULTON 34.26N 88.40W
05/28/2017 ITAWAMBA MS BROADCAST MEDIA
TREES DOWN ON HIGHWAY 363 NEAR PEPPERTOWN ROAD.
0110 AM TSTM WND DMG PLANTERSVILLE 34.21N 88.67W
05/28/2017 LEE MS BROADCAST MEDIA
TREES DOWN IN PLANTERSVILLE.
0130 AM TSTM WND DMG AMORY 33.99N 88.48W
05/28/2017 MONROE MS BROADCAST MEDIA
SOME TREES DOWN ON HIGHWAY 278 IN THE AMORY AREA AND
ACROSS NORTHERN MONROE COUNTY. A TREE FELL ON HOUSE IN
AMORY.
0145 AM TSTM WND DMG ABERDEEN 33.83N 88.55W
05/28/2017 MONROE MS LAW ENFORCEMENT
A FEW TREES DOWN AROUND ABERDEEN.
&&
MRMSpecial weather statement, May 29, 1:50 AM CDT, 41 minutes before
Special Weather Statement National Weather Service Memphis TN 150 AM CDT MON MAY 29 2017 TNZ088-089-290715- Fayette TN-Shelby TN- 150 AM CDT MON MAY 29 2017 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 215 AM CDT FOR... Southwestern Fayette County in western Tennessee... Southeastern Shelby County in western Tennessee... At 148 AM CDT...a strong thunderstorm producing pea size hail was located over Cordova, moving east at 15 mph. Very heavy rain along with continuous cloud to ground lightning are also possible with this thunderstorm. People in southwestern Fayette and southeastern Shelby Counties should monitor this storm closely. LAT...LON 3510 8986 3526 8983 3526 8946 3504 8950 TIME...MOT...LOC 0648Z 283DEG 12KT 3518 8976
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 11:04 AM CDT | River Flood Warning | MEG | Mississippi | 7 days |
Nearby
Flash Flood Warnings in Mississippi, 2017Flash Flood Warnings in Arkansas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.